# SDR CALA2025120111605

- Difficulty date: November 3, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N38479
- Make and model: Boeing 737924ER
- Aircraft serial: 62817
- Aircraft time: 27,114 hours, 10,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LH Z CHANNEL POSSIBLE CORROSION BTW STA. 460 AND 500L (REF. AAR NR 1000058394). REPLACED FWD CARGO COMPARTMENT LH Z CHANNEL, BTW STA. 460 AND 500L . IAW B737-900ER. SRM 51-40-02-0G-0 AND 53-00-53-2R-5 STEP 4 (WORK ACCOMPLISHED BY V949917 AND AAR QC V931823) UPDATE TO REFLECT ESFR ENTRY REPLACED FWD CARGO COMPARTMENT LH Z CHANNEL, BTW STA. 460 AND 50 0L . IAW B737-900ER. SRM 51-40-02-0G-0 AND 53-00-53-2R-5 STEP 4 (WORK ACCOMPLISHED BY V936445 AND V931572)
